MathSciNet Relay Station
MathSciNet bibliographic data
MR445514 (56 #3854) 57D30
Lazarov, Connor; Pasternack, Joel Residues and characteristic classes for Riemannian foliations. J. Differential Geometry 11 (1976), no. 4, 599–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement